Heavy Rain, Ontonagon
- When
- July 25, 2:30 AM EST to 3:30 AM EST
- Where
- Ontonagon County, 0.69 mi N of Rockland
- Reported by
- COOP Observer
- Coordinates
- 46.740, -89.180
The observer near Rockland measured nearly three inches of rainfall in about an hour.
A potent upper disturbance generated thunderstorms with heavy rainfall near Rockland in Ontonagon County on the evening of the 25th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
A potent upper disturbance generated thunderstorms with heavy rainfall near Rockland in Ontonagon County on the evening of the 25th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jul 25, 12:36 AM EST, 1 hour 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 136 AM EDT WED JUL 25 2012 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 415 PM EDT TUE JUL 24 2012 QUIET NEAR TERM FORECAST THIS EVENING...AS AREA REMAINS UNDER DRY HIGH PRESSURE. THIS DRY AIR CAN BE SEEN IN TD VALUES FALLING INTO THE UPPER 30S AND LOWER 40S OVER CNTRL/ERN PORTIONS OF THE CWA. THEN...AS THE HIGH SLIDES TO THE EAST TONIGHT...THE FORECAST BECOMES TRICKY/UNCERTAIN WITH THE TRACK OF UPSTREAM CONVECTION/SHORTWAVE. ALOFT...UPPER RIDGE IS LOCATED OVER THE UPPER MISS VALLEY...WHILE TROUGHS ARE LOCATED OVER THE NEW ENGLAND STATES AND PAC NW. THE UPSREAM TROUGH IS THE MAIN ITEM OF CONCERN AS SHORTWAVE IS STARTING TO RIDE NE THROUGH WRN DAKOTAS...WHICH WILL BE ONE OF THE WX MAKERS TONIGHT INTO WED. LOW PRESSURE SYSTEM CURRENTLY LOCATED JUST S OF THE SHORTWAVE IN SW SD IS EXPECTED TO MOVE OUT OF THE CNTRL/NRN PLAINS TONIGHT AND INTO CNTRL MN BY 12Z WED AND THEN OVER CTNRL/NRN WI BY 00Z THURS. NAM/ECMWF IN GOOD AGREEMENT WITH THIS SOLN...WITH 12Z GEM/GFS FARTHER N WITH THE TRACK OF THE LOW. THIS LEADS TO SOME UNCERTAINTY IN THE EXACT LOCATION OF THE HEAVIEST PCPN ASSOCIATED WITH THIS SYSTEM. WARM FRONT CURRENTLY LOCATED TO THE E OF THE LOW IS PRODUCING SHOWERS AND THUNDERSTORMS OVER SRN MN AND INTO SWRN WI. MODELS CONSISTENT ON PCPN MOVING ACROSS THE UPPER GREAT LKS...BUT AS EXPECTED WITH CONVECTION DEVELOPMENT...VARY ON THE EXACT LOCATION /MAINLY NORTHWARD EXTENT/. MOST DO BRING IT ACROSS THE CWA DUE TO THE NORTHEASTWARD MOVEMENT OF THE LOW INTO THE UPPER MISS VALLEY AND WRN GREAT LKS. CONVECTION HAS ALREADY STARTED TO FIRE OVER WRN ND DUE TO THE SHORTWAVE AND SHOULD CONTINUE EASTWARD ALONG THE UPPER RIDGE THROUGH MUCH OF THE NIGHT AND ENTER WRN LK SUPERIOR LATE TONIGHT. THIS SHORTWAVE IS CO-LOCATED WITH THE BETTER LLVL JET AND WAA IN THE DAKOTAS THIS EVENING...THEN SHIFTS E ACROSS MN TONIGHT AND INTO THE UPPER GREAT LAKES WED MORNING. AHEAD OF THIS SHORTWAVE...EXPECT CONVECTION TO DEVELOP ON A NW TO SE LINE ALONG THE LLVL WAA...FGEN...AND ISENTROPIC ASCENT ON THE 300-310K SFCS FROM NRN MN THROUGH NW WI AND INTO SE WI OVERNIGHT AND THEN SHIFT NE INTO UPPER MI LATE TONIGHT INTO TOMORROW MORNING AS THE LLVL JET SLOWLY VEERS AND INTENSIFIES. WITH THE SHORTWAVE TRACKING ALONG THE NRN EDGE OF THIS CONVECTION...ALONG WITH H700 WAA...MOISTURE TRANS AND ISENTROPIC ASCENT ON THE 310-320K SFCS...THINK THIS WILL AID THE NRN AREA OF PCPN TO HOLD TOGETHER AND MAY END UP BECOMING THE DOMINATE AREA OF PCPN AS THEY COME TOGETHER. DO HAVE SOME CONCERN WITH THE MODELS CONSISTENTLY FOCUSING THE HEAVIEST PCPN SWATH ACROSS LK SUPERIOR AND AWAY FROM THE LLVL WAA. SEVERAL TIMES THIS HAS OCCURRED THIS SUMMER AND THE CONVECTION TENDS TO FOCUS A LITTLE FARTHER S INTO THE BETTER INSTABILITY...750-1000 J/KG GRADIENT EXPECTED TO RUN FROM NRN MN THROUGH FAR WRN UPPER MI...AND INTO NRN WI. THUS...THINKING THAT THE CONVECTION MAY FOCUS MORE ALONG THAT INSTABILITY GRADIENT AND THE BETTER LLVL FORCING...WITH MORE STRATIFORM AND EMBEDDED THUNDER FARTHER TO THE N UNDER THE BETTER FORCING ALOFT. THUS...HAVE TRENDED THE FORECAST ABOUT HALF WAY BETWEEN THE PREVIOUS AND THE MODEL CONSENSUS...WHICH PUTS THE HIGHEST POPS OVER WRN LK SUPERIOR INTO WRN UPPER MI LATE TONIGHT INTO TOMORROW MORNING...THEN SLIDES E ACROSS THE REST OF THE CWA WHILE DIMINISHING SOME UNDER THE VEERING LLVL JET. WITH THAT INSTABILITY STAYING MAINLY OVER THE SW HALF OF THE CWA...HAVE CAPPED THUNDER MENTION TO CHANCE OVER THE NE HALF AS ELEVATED INSTABILITY AND MID-LVL LAPSE RATES ARE WEAK. NOT TOO CONCERNED WITH THE SEVERE THREAT...AS EFFECTIVE SHEAR VALUES TONIGHT ARE MARGINAL...LESS THAN 20KTS...BUT THEN DO INCREASE HEADING INTO THE DAY ON WED WITH THE ARRIVAL OF THE LLVL JET AND INCREASE INTO THE 30-35KT RANGE. CAPE FAIRLY TALL/SKINNY WITH THE EXPECTED ELEVATED NATURE OF THE CONVECTION LATE TONIGHT INTO TOMORROW MORNING. SOME STEEPER LAPSE RATES ABOVE H500...BUT WITH LIMITED ELEVATED CAPE VALUES...THINK HAIL CHANCES ARE FAIRLY LOW. BEST CHANCE WOULD MAYBE BRUSH AN KIMT-KMNM AREA IF THE H850 FRONT CAN SLIDE FAR ENOUGH N TO REALLY PUSH INSTABILITY TO THE N. MAIN CONCERN WILL BE HEAVY RAIN...AS PWAT VALUES ARE EXPECTED TO BE AROUND 1.5-1.75IN...OR 175-190 PERCENT OF NORMAL. THINK THERE WILL BE A COUPLE CORRIDORS OF HEAVIER RAIN...IN THE 1-2INCH RANGE...BUT UNCERTAIN WHERE THEY WILL OCCUR. AT THIS POINT...HAVE HINTED AT HEAVIEST RAINFALL IN THE WRN THIRD OF THE U.P...WHICH LINES UP WELL WITH THE 09Z SREF PROBS OF 1IN IN 12HRS. WOULD BE A LITTLE MORE CONCERNED ABOUT A WIDESPREAD HEAVY RAINFALL IF CORFIDI VECTORS WERE A LITTLE MORE FAVORABLE...BUT THEY DON/T REALLY SHOW MUCH BACKBUILDING OF THE CONVECTION AND THE OVERALL STORM MOTION LOOKS TO INCREASE IN THE MORNING. PLUS...WITH THE DRIER CONDITIONS OVER THE LAST 1-2 WEEKS AND MOST RIVERS AT OR BELOW NORMAL STREAMFLOWS...NOT CONFIDENT ENOUGH FOR ANY FLOOD PRODUCTS AT THIS POINT. BEHIND THE INITIAL AREA OF PCPN LATE TONIGHT INTO EARLY WED AFTN...HAVE LINGERED SOME CHANCE POPS DUE TO THE RIGHT REAR OF UPPER JET WILL DRIFT S OVER LAKE SUPERIOR. WITH THE CLOUDS LIKELY IN PLACE...DON/T THINK THERE IS MUCH OF A CHANCE BEHIND THE WAVE OTHER THAN THE POTENTIAL FOR SHALLOW SHOWERS UNDER THE INCREASING LLVL CAA AND UPSLOPE FLOW LATE IN THE AFTN. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 415 PM EDT TUE JUL 24 2012 RATHER COMPLICATED FORECAST TO START THE PERIOD AS WEDNESDAYS FORECAST MAY BE IN QUESTION UNTIL INFLUENCE FROM CONVECTION TONIGHT IN THE NORTHERN AND CENTRAL PLAINS IS REALIZED. SO...WEDNESDAY NIGHTS FORECAST WILL BE HIGHLY CONDITIONAL UPON WHAT HAPPENS OVER THE NEXT 24 HOURS. ANOTHER ROUND OF SHOWERS AND SOME STORMS SHOULD COME THROUGH ON THURSDAY NIGHT WITH UPPER TROUGH PASSING OVERHEAD. QUIETER WEATHER THEN MOVES IN FOR THE WEEKEND WITH MID-LEVEL RIDGE REBUILDING INTO THE PLAINS. WEDNESDAY NIGHT AND THURSDAY...UPPER RIDGE IN PLACE ACROSS THE UPPER GREAT LAKES REGION THIS AFTERNOON WILL BE FLATTENED BY WEDNESDAY EVENING AS TWO TROUGHS ERODE IT FROM THE WEST AND NORTH. A CLOSED LOW OVER NORTHERN QUEBEC WILL SWING A TROUGH AXIS ACROSS NORTHERN ONTARIO AND INTO THIS RIDGE ON WEDNESDAY. IT IS UNCLEAR AS TO HOW MUCH INFLUENCE THIS TROUGH WILL HAVE ON WEDNESDAYS CONVECTION AS THE MAIN FORCING REMAINS WELL INTO CANADA. A SECOND...MORE POTENT...SHORTWAVE WILL BE MOVING INTO THE TOP OF THE RIDGE IN THE NORTHERN PLAINS AND WILL BECOME THE MAIN PLAYER IN THE FORECAST FOR THURSDAY NIGHT. WITH ALL OF THE COMPLICATIONS IN MIND...WILL BE GOING WITH THE NAM/LOCAL WRF FOR GUIDANCE TO START THE PERIOD. IT APPEARS THE MAIN SHIELD OF PRECIPITATION WILL BE PUSHING EAST OF THE CWA BY 00Z THURSDAY AS THE MAIN FORCING FOR WEDNESDAYS PRECIP...H8-7 MOISTURE TRANSPORT/ISENTROPIC LIFT...WILL BE OVER LOWER MI. ADDITIONALLY...SOME DRIER H8-H7 AIR WILL BE ADVECTING INTO UPPER MI AHEAD OF A VERY WEAK SHORTWAVE RIDGE. SOME UPPER LEVEL SUPPORT BY MEANS OF THE RIGHT ENTRANCE TO A DEPARTING JET WILL REMAIN OVER THE AREA THROUGH THE NIGHT...SO KEPT SLIGHT CHANCE OF SHOWERS IN THE FORECAST. PLENTY OF MOISTURE REMAINS IN THE LOW-LEVELS ACROSS THE REGION THROUGHOUT THE DAY ON THURSDAY. OVERALL...IT LOOKS LIKE THURSDAY WILL HAVE MUCH OF THE SAME FEEL AS AN EARLY FALL DAY...EXCEPT WITH WARMER TEMPERATURES. INSOLATION DURING THE DAY SHOULD LIFT ANY LOW STRATUS TO A HIGHER STRATOCUMULUS DECK BY THE AFTERNOON. AM STARTING TO THINK CLOUD COVER WILL BE FAIRLY THICK IN POCKETS ACROSS THE AREA AS HIGH MOISTURE EXTENDS FROM THE SFC TO AT LEAST H8. BY THURSDAY AFTERNOON...SUPPORT FROM THE MID-LEVEL WAVE MOVING INTO THE REGION WILL INCREASE PRECIP CHANCES ACROSS THE WEST HALF. GIVEN PLENTY OF MOISTURE AROUND...DO NOT SEE ANY REASON THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD OVER THE AREA. THURSDAY NIGHT AND FRIDAY...THE MID-LEVEL LOW WILL SLOWLY PROGRESS TO THE SE ACROSS UPPER MI THURSDAY NIGHT INTO FRIDAY. PLENTY OF Q-VECTOR CONVERGENCE FROM H8-5 WILL SUPPORT SHOWERY ACTIVITY THROUGHOUT THE NIGHT ACROSS MUCH OF THE CWA. THE BEST CHANCES ARE EXPECTED TO PASS SOUTHEASTWARD THROUGH THE CENTRAL CWA AND INTO NORTHERN LAKE MI IN ASSOCIATION WITH BEST FORCING. BY FRIDAY MORNING...MAIN FORCING WILL HAVE MOVED FAR EAST. HOWEVER...LINGERING MOISTURE WILL ONCE AGAIN BE A CONCERN...SO WILL STILL KEEP SLIGHT CHANCES OF PRECIP IN FOR THE WEST HALF AND CHANCES IN FOR THE EAST HALF...MAINLY BEFORE NOON. CLOUD COVER WILL LIKELY BE ABUNDANT AGAIN WITH THE MOISTURE IN NO HURRY TO GET OUT OF THE AREA. TIGHT PRESSURE GRADIENT BEHIND THE EXITING SFC LOW LATE THURSDAY NIGHT INTO FRIDAY MAY KEEP WINDS UP A LITTLE LONGER THAN PREVIOUSLY FORECAST...SO ADJUSTED ACCORDINGLY. ALSO...WITH H8 TEMPS ONLY AROUND 10C AND POSSIBLY PLENTY OF LINGERING CLOUD COVER...HAVE LOWERED TEMPS A DEGREE OR TWO. WOULD NOT BE SURPRISED IF A FEW PLACES ACTUALLY STRUGGLE TO GET OUT OF THE UPPER 60S ALONG LAKE SUPERIOR. SATURDAY THROUGH TUESDAY...HIGH PRESSURE WILL BUILD IN FOR THE DAY ON SATURDAY. LOW-LEVEL DRY AIR FINALLY ARRIVES FROM CANADA AS THE SFC HIGH PASSES TO THE SOUTH OF UPPER MI. BY SUNDAY...THE FORECAST MODELS START TO DIVERGE ON SOLUTIONS. HOWEVER...THERE IS DECENT AGREEMENT THAT NW FLOW WILL SETTLE OVER THE REGION AS ANOTHER RIDGE BEGINS TO BUILD IN THE SOUTHERN ROCKIES AND PLAINS. IT APPEARS A SHORTWAVE TROUGH WILL TRAVEL ALONG THE NE PERIPHERY OF THIS RIDGE ACROSS THE UPPER GREAT LAKES SOMETIME SUNDAY AFTERNOON INTO THE DAY ON MONDAY. THOUGH...AS NOTED...THERE IS A DECENT TIMING DIFFERENCE BETWEEN THE GFS/ECMWF/GEM. ADDITIONAL PULSES OF ENERGY ARE PROGGED TO MOVE ACROSS THE AREA MONDAY AND TUESDAY...BUT THERE IS LITTLE CONFIDENCE ON TIMING...OR IF THIS WILL EVEN OCCUR. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 133 AM EDT WED JUL 25 2012 EXPECT VFR CONDITIONS AT THE START OF THE FCST PERIOD TO GIVE WAY TO SHRA/SOME TS SW-NE EARLY THIS MRNG IN ADVANCE OF WARM FNT...WITH THIS PCPN REACHING CMX/SAW ARND SUNRISE. THE RA COULD BE HEAVY AT TIMES...WITH VSBY LIKELY REDUCED TO AT LEAST MVFR RANGE THRU THE MORNING. MAINTAINED MENTION OF TS AT IWD AS THIS SITE WL BE CLOSER TO GREATER INSTABILITY TO THE S. THERE COULD ALSO BE TS AT SAW/ CMX...BUT WEAKER INSTABILITY FARTHER N OF THE WARM FNT INDICATES THE CHC IS TOO LO TO INCLUDE SPECIFIC MENTION ATTM. ALSO LOWERED CIGS TO MVFR...AND THESE MAY DROP TO IFR...ESPECIALLY AT SAW/CMX WITH GREATER UPSLOPE WIND COMPONENT. THE HEAVIER SHRA WL MOVE OUT ON WED AFTN...WITH IMPROVING VSBY. LO CIGS TO IFR ARE MOST LIKELY AT SAW/ CMX WITH PERSISTENT UPSLOPE WIND COMPONENT/LLVL MSTR LINGERNING N OF SFC WARM FNT. BEST SHOT FOR VFR CIGS THIS AFTN WL BE AT IWD...WITH DOWNSLOPING WIND. BUT EVEN THERE...EXPECT CONDITIONS TO DROP TO IFR/LIFR TNGT WITH LLVL MSTR LINGERING UNDER LGT UPSLOPE WIND COMPONENT OFF LK SUP/SOME MID LVL DRYING IN THE WAKE OF DEPARTING DISTURBANCE. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 415 PM EDT TUE JUL 24 2012 HIGH PRESSURE THAT WAS OVER LAKE SUPERIOR TODAY WILL SLIDE EAST TONIGHT AND ALLOW A WEAK LOW PRESSURE SYSTEM TO MOVE INTO WISCONSIN ON WEDNESDAY. THIS LOW WILL MOVE EAST INTO THE EASTERN GREAT LAKES ON THURSDAY MORNING AND INTO THE NEW ENGLAND STATES ON FRIDAY...WHICH WILL LEAVE A WEAK SFC TROUGH OVER THE UPPER GREAT LAKES WED NIGHT THROUGH FRIDAY. HIGH PRESSURE WILL THEN MOVE OVER THE UPPER GREAT LAKES THIS WEEKEND...LEADING TO LIGHT WINDS OVER LK SUPERIOR. OVERALL...EXPECT WINDS TO STAY BELOW 20KTS THROUGH THE WEEKEND. THE ONLY TIME WHERE GUSTS MAY EXCEED 20KTS WOULD BE ON THE BACKSIDE OF THE LOW MOVING THROUGH ON WED AFTN AND EVENING...WHICH COULD PRODUCE ENE GUSTS TO 25KTS. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...SRF LONG TERM...TK AVIATION...KC MARINE...SRF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 410 PM EDT TUE JUL 24 2012 MIZ001>007-009>014-084-085-251200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 410 PM EDT TUE JUL 24 2012 /310 PM CDT TUE JUL 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT FOR WESTERN UPPER MICHIGAN...ESPECIALLY ALONG THE WISCONSIN BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED OVER MUCH OF WESTERN AND CENTRAL UPPER MICHIGAN ON WEDNESDAY. HEAVY DOWNPOURS MAY OCCUR WITH THE STORMS. ADDITIONAL CHANCES OF THUNDERSTORMS WILL OCCUR AT TIMES THROUGH FRIDAY...ESPECIALLY THURSDAY NIGHT. AFTER A BREAK ON SATURDAY...MORE THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT EXPECTED AT THIS TIME. LSZ162-240>251-263>267-251200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 410 PM EDT TUE JUL 24 2012 /310 PM CDT TUE JUL 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT OVER WESTERN LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED OVER ALL OF LAKE SUPERIOR ON WEDNESDAY...ESPECIALLY IN THE MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES THURSDAY AND FRIDAY. AFTER A BREAK ON SATURDAY...MORE THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-251200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 410 PM EDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY EVENING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES THROUGH FRIDAY. AFTER A BREAK ON SATURDAY...MORE THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KLUBER
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
The observer near Rockland measured nearly three inches of rainfall in about an hour.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2012Every state in 2012This day in weather historyWarnings in Michigan, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 404426.